# SDR AALA201604229001

- Difficulty date: April 18, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 51,614 hours, 21,884 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301400
- Part serial: CC2315
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  THE LT ELEVATOR UPPER SURFACE HAD 3 AREAS WHERE THERE WAS AN INDICATION OF WATER INGRESS.  AREA 1 5" FROM THE TE & 18" FROM THE OTBD END, AREA 2 5.25" FROM THE TE & 58" FROM THE OTBD END & AREA 3 25.75" FROM THE TE & 24" FROM THE OTBD END.  ELEVATOR UPPER SURFACE REPAIRED IAW SRM 55-21-11-201-1 PARAGRAPH 5E.
